# SDR SWIA202164828

- Difficulty date: December 12, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+129 VERTICAL POST AT BL0 HAS AN INDICATION .2" BY 80% FSH ON THE RIGHT SIDE VERTICAL FLANGE AFT RADIUS AT WL69. FAILED NDT INSPECTION.    (C CHECK RO 3/11/2022)   REMOVED AND REPLACED VERTICAL POST AT BL0 AND FS 409.+128  IAW REO 601R-53-41-889 REV D. DATE 2018-10-04 AND SRM 51-42-06 WITH COMPLETED TASK CARD 51-900-1003-SKY (CL600-2B19) AND MAJOR REPAIR (M-337)  FORM ATTACHED. WEIGHT CHANGE NOT APPLICABLE. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
